Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 264, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2011, 2:29 PM CDT for Oregon County, Missouri. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 2:29 PM CDT (19:29 UTC)
- Expired
- May 25, 2011, 3:17 PM CDT
- In force
- 48 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Oregon County, MO
The radar
The Springfield radar (KSGF), 194 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:56 PM CDT | TORNADO | 3 N Myrtle, MO | A NWS SURVEY TEAM DETERMINED THAT AN EF-1 TORNADO WITH WINDS OF 90 TO 100 MPH OCCURRED IN SOUTHERN OREGON COUNTY ON WEDNESDAY. THE TORNADO TOUCHED DOWN ABOUT 3 MILES NORTH OF MYRTLE ABOUT 256 PM AND STAYED ON THE GROUND FOR 2.5 MILES LIFTING AROUND 305 PM ABOU |
| May 25, 3:00 PM CDT | TSTM WND DMG | 3 N Myrtle, MO | TREES AND POWER LINES DOWN ALONG COUNTY ROAD 244 |
| May 25, 3:00 PM CDT | HAIL 1.75 | Couch, MO | |
| May 25, 3:05 PM CDT | TSTM WND DMG | 11 Ese Alton, MO | TREES DOWN ALONG COUNTY ROAD 225 JUST SOUTH OF COUNTY ROAD 305. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:37 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2063 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 500 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
955
WUUS53 KSGF 251929
SVRSGF
MOC149-252030-
/O.NEW.KSGF.SV.W.0264.110525T1929Z-110525T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 330 PM CDT.
* AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 9 MILES SOUTH OF THAYER...OR 7 MILES SOUTH OF
MAMMOTH SPRING...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE ALTON...COUCH...GREER...MYRTLE...THAYER
AND WILDERNESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3655 9168 3688 9141 3689 9139 3688 9122
3683 9122 3683 9112 3682 9111 3658 9111
3650 9112 3649 9113 3650 9167
TIME...MOT...LOC 1929Z 224DEG 42KT 3642 9152
WIND...HAIL 60MPH 1.25IN
$$
CRAMER1 follow-up statement
740
WWUS53 KSGF 252017
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT WED MAY 25 2011
MOC149-252028-
/O.CAN.KSGF.SV.W.0264.000000T0000Z-110525T2030Z/
OREGON MO-
317 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR OREGON COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3655 9168 3688 9141 3689 9139 3688 9122
3683 9122 3683 9112 3682 9111 3658 9111
3650 9112 3649 9113 3650 9167
TIME...MOT...LOC 2018Z 224DEG 42KT 3683 9102
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:07 PM CDT, 22 minutes earlier.
Area forecast discussion, May 25, 2:07 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 PM CDT WED MAY 25 2011
...MESOSCALE CONVECTIVE DISCUSSION...
.DISCUSSION...
TWO LINES OF STORMS CURRENTLY TRAVERSING THE AREA...ONE LINE FROM
VIENNA TO GAINESVILLE AND THE SECOND FROM CAMDENTON TO BRANSON.
CURRENTLY RECEIVING REPORTS OF LARGE HAIL...STRONG WINDS...AND
OCCASIONAL FUNNEL CLOUDS.
THESE STORMS ARE ENTERING AN AREA OF STRONGER INSTABILITY WITH
MLCAPES IN THE 2000-2500 J/KG AND 0-6KM WIND SHEAR ON THE ORDER OF
40-50 KTS. IN ADDITION...THERE IS A 50 KT SPEED MAX AT 700 MB
CURRENTLY MOVING THE REGION. SURFACE WINDS ACROSS SOUTH CENTRAL
MISSOURI REMAIN FROM THE SOUTH WITH MORE FAVORABLE BACKING TO THE
SOUTHEAST OCCURRING GENERALLY NORTH OF A TBN-SUS LINE.
EXPECT HAIL AND WIND THREAT TO CONTINUE THIS AFTERNOON BUT CANNOT
RULE OUT TORNADOES...ESPECIALLY OVER CENTRAL MISSOURI.
GAEDE
&&
.AVIATION...
/ISSUED 641 AM CDT WED MAY 25 2011/
FOR THE 12Z TAF PACKAGE...PRIMARY FORECAST CONCERN REVOLVES AROUND
REDEVELOPMENT OF SCATTERED SEVERE THUNDERSTORMS FROM LATE THIS
MORNING INTO THE AFTERNOON...PARTICULARLY FOR SGF/BBG. INITIAL
MVFR DECK WITH TEND TO SCATTER OUT AND LIFT TO VFR THIS MORNING.
STRONG LOW PRESSURE WILL MOVE INTO WEST CENTRAL MISSOURI BY THIS
AFTERNOON...BRINGING WITH IT GUSTY SOUTHWEST WINDS. TSRA INITIATE
LOOKS PLAUSIBLE BY LATE THIS MORNING WITH SEVERAL BANDS OF
SHRA/TSRA POSSIBLE ACROSS THE AREA. STRONGEST STORMS WILL LIKELY
FORM ALONG THE HIGHWAY 65 CORRIDOR AND HEAD EAST QUICKLY.
HOWEVER...THERE WILL BE SCATTERED STORMS THAT WILL DEVELOP ALONG A
FRONT ACROSS SOUTHEAST KANSAS AND AFFECT THE JLN AERODROME.
SHRA/TSRA ACTIVITY WILL WANE A BIT THIS EVENING...LESSENING IN
COVERAGE WITH TIME. AS NORTHWEST WINDS DEVELOP OVER THE
REGION...THERE WILL BE A RISK FOR IFR CIGS...ESPECIALLY AT SGF/BBG
WITH LOW END MVFR MORE PLAUSIBLE AT JLN.
GAGAN
&&
.PREV DISCUSSION...
/ISSUED 1022 AM CDT WED MAY 25 2011/
/ISSUED 238 AM CDT WED MAY 25 2011/
CURRENTLY...MESSY BATCH OF CONVECTION LIFTING TO THE NORTHEAST
ACROSS THE EASTERN OZARKS AND CENTRAL MO AT THIS HOUR. THE
ATMOSPHERE AHEAD OF THE LINE IS WEAKLY CAPPED...SURFACE AND MIXED
LAYER CIN IN THE 20 TO 40 J/KG RANGE...WITH MODEST SURFACE AND
MIXED LAYER CAPE OF AROUND 1500 J/KG. QUASI LINEAR CONVECTIVE
SYSTEM SHOWS POCKETS OF HIGHER BASE VELOCITY JUTTING INTO THE LINE
FROM THE SOUTHWEST...WITH THE OCCASIONAL MARC SIGNATURE AND A FEW
MESOVORTICIES. DUE TO THE SPORADIC NATURE OF THESE FEATURES...AND
DUE TO THE TIME OF DAY...WE HAVE ONLY RECEIVED INFREQUENT REPORTS
OF WIND. BEHIND THE MAIN LINE OF CONVECTION...ADDITIONAL SHOWERS
AND STORMS ARE DEVELOPING IN A SOUTHWEST/NORTHEAST BAND JUST AHEAD
OF AN INCOMING DRY SLOT IN THE MID LEVELS. AM EXPECTING THIS
ACTIVITY TO REMAIN ELEVATED AND SUB SEVERE GIVEN A MORE STOUT CAP
AND LIMITED INSTABILITY.
TODAY...COMPLEX FORECAST AS YET ANOTHER ROUND OF SEVERE STORMS IS
EXPECTED ACROSS AT LEAST THE EASTERN HALF OF THE AREA. THE UPPER
LOW TO OUR WEST WILL SLOWLY EDGE INTO WEST CENTRAL MISSOURI BY
MIDDAY. STRONG MID LEVEL HEIGHT FALLS WILL SPREAD OVER THE REGION
AS THE DAY PROGRESSES. AND THE REGION WILL BE POSITIONED IN THE
EXIT REGION OF A CYCLONICALLY CURVED 90 KT UPPER LEVEL JET...WHICH
WILL PROVIDE ENHANCED UPWARD VERTICAL MOTION.
WILL LIKELY SEE A COUPLE OF BANDS OF THUNDERSTORMS DEVELOP ACROSS
THE REGION. THE AREA OF INITIATION OF MOST CONCERN IS THE HIGHWAY
65 CORRIDOR TO THE EAST. THIS REGION WILL BE BEST POSITIONED IN
THE NOSE OF THE 700 MB JET...WITH DEEP LAYER SHEAR OF 50 KNOTS AND
LOW LEVEL SHEAR AROUND 20 TO 30 KNOTS. THESE VALUES WILL SUPPORT
SUPERCELL THUNDERSTORM DEVELOPMENT. MID LEVEL LAPSE RATES WILL BE
IN EXCESS OF 7 C/KM AND WITH MID TO UPPER 60S DEWPOINTS EXPECTED
TO BE BACK IN PLACE BY MIDDAY...MLCAPE VALUES IN THE 1500 TO 2500
J/KG RANGE WILL DEVELOP OVER THE EASTERN HALF OF THE OUTLOOK AREA.
THESE INGREDIENT SUPPORT A RISK OF HAIL TO THE SIZE OF GOLF
BALLS...WIND GUSTS IN EXCESS OF 60 MPH AND A FEW TORNADOES.
INITIATION IN THE HIGHWAY 65 CORRIDOR WILL BE POSSIBLE IN THE LATE
MORNING TO EARLY AFTERNOON TIME FRAME...WITH THIS ACTIVITY QUICKLY
MOVING TO THE EAST DURING THE AFTERNOON.
OTHER BANDS OF SHOWERS AND STORMS WILL BE POSSIBLE ACROSS THE
WESTERN HALF OF THE OUTLOOK AREA...COINCIDENT WITH MORE NARROWLY
FOCUSED VORT LOBES ROTATING AROUND THE MAIN UPPER LOW. WHILE THE
RISK FOR SEVERE WEATHER IS LOW FURTHER TO THE WEST...THIS ACTIVITY
WILL POSE A RISK OF WIND GUSTS TO 40 MPH GIVEN STRONG WIND FIELDS
ALOFT AND SMALL HAIL.
TONIGHT AND THURSDAY...UPPER LOW WILL SLOWLY MOVE THROUGH THE
MIDWEST. SHOWERS AND A FEW STORMS WILL LINGER IN A SCATTERED
FASHION THROUGH THURSDAY MORNING. COLD ADVECTION WILL BRING
TEMPERATURES BACK DOWN INTO THE 50S TONIGHT. WITH CLOUD COVER
LINGERING MUCH OF THE DAY THURSDAY...HIGHS WILL STRUGGLE TO WARM
INTO THE MIDDLE AND UPPER 60S.
FRIDAY THROUGH SATURDAY...QUICK MOVING WAVE WILL CUT ACROSS THE
NORTHERN TIER OF STATES BRINGING A COLD FRONT INTO THE REGION
FRIDAY AND FRIDAY NIGHT. THIS BOUNDARY WILL STALL OVER THE REGION
INTO EARLY SATURDAY BEFORE LIFTING BACK TO THE NORTH AS HIGH
PRESSURE AT THE SURFACE AND ALOFT STARTS TO BUILD INTO THE
REGION. SHOWERS AND STORMS WILL ONCE AGAIN BE POSSIBLE ALONG THIS
BOUNDARY AND HAVE MAINTAINED HIGH CHANCE POPS LATE FRIDAY INTO
FRIDAY NIGHT. THIS FRONT WILL QUICKLY MOVE BACK TO THE NORTH AS A
WARM FRONT ON SATURDAY. THIS WILL SHUNT RAIN CHANCES BACK TO THE
NORTH AND MARK THE BEGINNING OF A WARMING TREND FOR THE REGION.
SATURDAY NIGHT ONWARD...MEDIUM RANGE MODEL OUTPUT CONTINUES TO
EXHIBIT GOOD AGREEMENT FOR THE LATTER HALF OF THE WEEKEND INTO
EARLY NEXT WEEK. ALOFT...RIDGING TAKES HOLD OF OUR WEATHER REGIME.
WITH 700MB TEMPS IN THE LOW TEENS...EXPECTING LITTLE IF ANY
RAINFALL AND WITH 925/850MB TEMPS IN THE UPPER TEENS TO LOW 20S
CELSIUS ABOVE AVERAGE TEMPERATURES ARE ON TAP FOR THE REGION.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ055>058-
067>071-078>083-089>092-094>098-102>106.
KS...NONE.
&&Hazardous weather outlook, May 25, 1:05 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 105 PM CDT WED MAY 25 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 105 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME. WEATHER HAZARDS EXPECTED... SIGNIFICANT TORNADO RISK. EXTREME HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. SIGNIFICANT FLOODING RISK. DISCUSSION... SCATTERED SUPERCELL THUNDERSTORMS WILL PRODUCE THE RISK FOR VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...WIND GUSTS OF 60 TO 70 MPH...AND TORNADOES WEST OF A LINE FROM WARSAW TO SPRINGFIELD TO GALENA. THE STORMS WILL SHIFT WEST TO EAST OVER THE REGION THIS AFTERNOON...ENDING OVER CENTRAL AND SOUTH CENTRAL MISSOURI BY 7 PM. THE RISK FOR FLASH FLOODING WILL ALSO PERSIST TODAY...ESPECIALLY ACROSS SOUTHERN MISSOURI NEAR TABLE ROCK LAKE...LAKE TANEYCOMO...AND BULL SHOALS LAKE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY AND FRIDAY NIGHT INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON EAST OF A LINE FROM WARSAW TO SPRINGFIELD TO GALENA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, May 25, 1:34 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL FAIR GROVE 37.38N 93.15W
05/25/2011 E1.00 INCH GREENE MO BROADCAST MEDIA
&&
GAEDELocal storm report, May 25, 1:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
136 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 6 N SPRINGFIELD 37.28N 93.29W
05/25/2011 GREENE MO AMATEUR RADIO
2 TO 3 INCH TREE LIMBS DOWN AND FR159 AND HWY AA
&&
GAEDELocal storm report, May 25, 1:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL DIXON 37.99N 92.09W
05/25/2011 E1.00 INCH PULASKI MO BROADCAST MEDIA
&&
GAEDELocal storm report, May 25, 1:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 1 SE OLEAN 38.40N 92.52W
05/25/2011 E1.75 INCH MILLER MO PUBLIC
&&
JCOLUCCILocal storm report, May 25, 1:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM FUNNEL CLOUD 1 NE NEWBURG 37.92N 91.89W
05/25/2011 PHELPS MO AMATEUR RADIO
&&
GAEDELocal storm report, May 25, 2:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL EDGAR SPRINGS 37.70N 91.87W
05/25/2011 E0.75 INCH PHELPS MO PUBLIC
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 45 min |
| May 24, 9:19 PM CDT | Tornado Warning | SGF | Jasper, Newton | 41 min |
| May 24, 9:42 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 63 min |
| May 24, 9:56 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 49 min |
| May 24, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 60 min |
| May 24, 10:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more | 52 min |
| May 24, 10:34 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper | 26 min |
| May 24, 11:04 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 41 min |
| May 24, 11:05 PM CDT | Special Weather Statement | SGF | Benton, Cedar, Hickory, St. Clair | 40 min |
| May 24, 11:46 PM CDT | Special Weather Statement | SGF | Greene | 29 min |
| May 24, 11:47 PM CDT | Special Weather Statement | SGF | Benton, Camden, Dallas, Hickory, Morgan | 43 min |
| May 24, 11:51 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 39 min |
| May 25, 12:04 AM CDT | Areal Flood Advisory | SGF | Greene | 4 hr |
| May 25, 12:11 AM CDT | Special Weather Statement | SGF | Barry, Stone | 34 min |
| May 25, 12:25 AM CDT | Special Weather Statement | SGF | Dallas, Polk | 35 min |
| May 25, 12:38 AM CDT | Special Weather Statement | SGF | Camden | 37 min |
| May 25, 12:47 AM CDT | Special Weather Statement | SGF | Camden | 28 min |
| May 25, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 29 min |
| May 25, 1:01 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 29 min |
| May 25, 1:05 AM CDT | Special Weather Statement | SGF | Stone, Taney | 25 min |
| May 25, 1:12 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 63 min |
| May 25, 1:26 AM CDT | Special Weather Statement | SGF | Miller | 19 min |
| May 25, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 31 min |
| May 25, 1:37 AM CDT | Tornado Warning | SGF | Douglas, Webster, Wright | 23 min |
| May 25, 1:38 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 37 min |
| May 25, 1:55 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Pulaski, Texas, Webster, Wright | 50 min |
| May 25, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 12 min |
| May 25, 2:32 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 58 min |
| May 25, 3:37 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
| May 25, 3:44 AM CDT | Tornado Warning | SGF | Douglas, Texas | 46 min |
| May 25, 4:00 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas, Wright | 45 min |
| May 25, 4:03 AM CDT | Tornado Warning | SGF | Douglas, Howell, Texas, Wright | 42 min |
| May 25, 4:04 AM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski, Texas | 41 min |
| May 25, 4:35 AM CDT | Tornado Warning | SGF | Dent, Shannon, Texas | 40 min |
| May 25, 5:08 AM CDT | Special Weather Statement | SGF | Dent | 37 min |
| May 25, 5:17 AM CDT | Tornado Warning | SGF | Dent | 32 min |
| May 25, 9:42 AM CDT | Areal Flood Warning | SGF | McDonald | 24 hr |
| May 25, 10:43 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 47 min |
| May 25, 11:02 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 58 min |
| May 25, 11:44 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 61 min |
| May 25, 11:53 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 67 min |
| May 25, 11:56 AM CDT | Tornado Warning | SGF | Benton | 49 min |
| May 25, 12:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 58 min |
| May 25, 12:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 55 min |
| May 25, 12:15 PM CDT | Tornado Warning | SGF | Benton, Camden, Hickory, Morgan | 45 min |
| May 25, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 59 min |
| May 25, 12:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 56 min |
| May 25, 12:38 PM CDT | Tornado Warning | SGF | Miller, Morgan | 52 min |
| May 25, 12:44 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 61 min |
| May 25, 12:58 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 62 min |
| May 25, 1:01 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 23 min |
| May 25, 1:07 PM CDT | Tornado Warning | SGF | Maries, Phelps, Pulaski | 68 min |
| May 25, 1:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 51 min |
| May 25, 1:15 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone, Taney, Webster | 60 min |
| May 25, 1:21 PM CDT | Tornado Warning | SGF | Miller | 24 min |
| May 25, 1:26 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 50 min |
| May 25, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 42 min |
| May 25, 2:05 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 55 min |
| May 25, 2:06 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 54 min |
| May 25, 2:14 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 5 hr |
| May 25, 2:14 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 61 min |
| May 25, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 57 min |
| May 25, 2:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 55 min |
| May 25, 2:38 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 52 min |
| May 25, 2:41 PM CDT | Tornado Warning | SGF | Dent, Shannon | 64 min |
| May 25, 2:43 PM CDT | Tornado Warning | SGF | Oregon | 35 min |
| May 25, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 23 min |
| May 25, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| May 25, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 42 min |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.